Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Meromorphic functions of elements of a commutative Banach algebra


Author: Barnett W. Glickfeld
Journal: Trans. Amer. Math. Soc. 151 (1970), 293-307
MSC: Primary 46.55; Secondary 30.00
DOI: https://doi.org/10.1090/S0002-9947-1970-0264398-5
MathSciNet review: 0264398
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. R. Allan, A spectral theory for locally convex algebras, Proc. London Math. Soc. (3) 15 (1965), 399-421. MR 31 #619. MR 0176344 (31:619)
  • [2] E. K. Blum, A theory of analytic functions in Banach algebras, Trans. Amer. Math. Soc. 78 (1955), 343-370. MR 16, 1033. MR 0069405 (16:1033d)
  • [3] N. G. de Bruijn, Verallgemeinerte Riemannsche Sphären, Nachr. Akad. Wiss. Göttingen Math.-Phys. Kl. II 1959, 279-292. MR 25 #2463. MR 0139023 (25:2463)
  • [4] J. Dieudonné, Foundations of modern analysis, Pure and Appl. Math., vol. 10, Academic Press, New York, 1960. MR 22 #11074. MR 0120319 (22:11074)
  • [5] N. Dunford and J. Schwartz, Linear operators. I: General theory, Pure and Appl. Math. vol. 7, Interscience, New York, 1958. MR 22 #8302. MR 0117523 (22:8302)
  • [6] H. A. Gindler, An operational calculus for meromorphic functions, Nagoya Math. J. 26 (1966), 31-38. MR 33 #6394. MR 0198235 (33:6394)
  • [7] B. W. Glickfeld, The Riemann sphere of a commutative Banach algebra, Trans. Amer. Math. Soc. 134 (1968), 1-28. MR 37 #3360. MR 0227776 (37:3360)
  • [8] E. Hille and R. S. Phillips, Functional analysis and semi-groups, rev. ed., Amer. Math. Soc. Colloq. Publ., vol. 31, Amer. Math. Soc,. Providence, R. I., 1957. MR 19, 664. MR 0089373 (19:664d)
  • [9] E. R. Lorch, The theory of analytic functions in normed Abelian vector rings, Trans. Amer. Math. Soc. 54 (1943), 414-425. MR 5, 100. MR 0009090 (5:100a)
  • [10] W. Rudin, Real and complex analysis, McGraw-Hill, New York, 1966. MR 35 #1420. MR 0210528 (35:1420)
  • [11] A. E. Taylor, Spectral theory of closed distributive operators, Acta Math. 84 (1951), 189-224. MR 12, 717. MR 0040582 (12:717c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.55, 30.00

Retrieve articles in all journals with MSC: 46.55, 30.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0264398-5
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society